PSL        esarms.com        ULTIMA Pharmaceutical
bannednutrition.com
Results 1 to 6 of 6

Thread: Jaw pain after injection

  1. #1

    Exclamation Jaw pain after injection

    Just pinned for the second time. First was in the quad. This time i pinned in the shoulder and I now have soreness in my jaw on the side i injected. It has been about 3 hours now... Is this of concern?

    Test-E 400mg/ml. .4ml was injected.

  2. #2
    Senior Member P0N's Avatar
    Join Date
    Nov 2018
    Location
    The gym
    Posts
    2,097
    I've never had that happen myself. Was the injection extra painful like you possibly hit a nerve?

    PCS P0N
    PharmaComStore Rep
    "taz10" for 10% bonus
    PM for link to order

  3. #3
    injection was not painful at all. injection site is perfectly fine. just a little soreness in the arm as there probably should be.

  4. #4
    never had that happen before or seen it bro...

  5. #5
    It is the middle of the night for me... just woke up to bad body chills/night sweats. My arm feels like someone took a hammer to my shoulder and beat it over and over for hours. I attempted to get up to piss but I got so dizzy I started to get very bad vertigo I had to rush back to my bed because I thought I was going to pass out.

    Is it possible I am allergic to this gear?

  6. #6
    Senior Member P0N's Avatar
    Join Date
    Nov 2018
    Location
    The gym
    Posts
    2,097
    It is possible that you could be allergic to a carrier oil in the gear or something like that, however your symptoms sound a bit like virgin muscle and test flu.

    PCS P0N
    PharmaComStore Rep
    "taz10" for 10% bonus
    PM for link to order

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •